| Catalog Number |
03P90-25 |
| Medical Device Problem Code |
False Positive Result (1227)
| Health Effect - Clinical Code |
Chest Pain (1776)
| Date of Event |
02/08/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Apoc incident # (b)(4).Apoc labeling will be evaluated during the investigation as pertaining to the event.
Event or Problem Description
On 15-feb-2024, abbott point of care (apoc) was contacted by a customer regarding i-stat troponin cartridges that yielded a false positive result of 0.10 on a 51 year old female patient with non- cardiac chest pain.There was no additional patient information at the time of this report.Return product is not available for investigation.Method date collected tested results i-stat (b)(6) 2024 12:06 12.15 0.10 i-stat (b)(6) 2024 13:57 14:00 0.00 i-stat (b)(6) 2024 13:57 14:46 0.00 at this time there is no reason to suspect a malfunction exists.The reporting decision was based on the limited information available that suggested that product was not performing within the variability.There is no evidence the pateint suffered an mi.The investigation is underway.Per i-stat system manual: art: 715595-00v reportable range: 0.00 - 50.00 reference range: 0.00 - 0.03 (represents the 0 to 97.5% range of results) reference range: 0.00 - 0.08 (represents the 0 to 99% range of results).
Event or Problem Description
Na.
Additional Manufacturer Narrative
Apoc incident: # (b)(4).The investigation was completed on 26-apr-2024.A review of the device history record confirmed the cartridge lot met finished goods release criteria.Retained cartridge testing met the acceptance criteria outlined in appendix 1 of q04.01.003 rev.An (product complaint level 2 and level 3 investigation procedure).No deficiency has been identified for ctni cartridge lot b23287.